Authors: Stević, Stevo 
Title: On an extension of a recurrent relation from combinatorics
Journal: Electronic Journal of Qualitative Theory of Differential Equations
Volume: 2017
First page: 1
Last page: 13
Issue Date: 1-Jan-2017
Rank: M21
ISSN: 1417-3875
DOI: 10.14232/ejqtde.2017.1.84
Abstract: 
The following recurrent relation/partial difference equation wn,k = awn−1,k−1 + bwn−1,k, where k,n,a,b ∈ ℕ, appears in a problem in combinatorics. Here we show that an extension of the recurrent relation is solvable on, the, so called, combinatorial domain C={(n,k)∈ ℕ20:0≤k≤n}∖{(0,0)}, when its coefficients and the boundary values wj,0, wj,j, j ∈ ℕ, are complex numbers, by presenting a representat...
Keywords: Boundary-value problem | Combinatorial domain | Equation solvable in closed form | Method of half-lines | Partial difference equation
Publisher: Bolyai Institute, University of Szeged

Show full item record

SCOPUSTM   
Citations

4
checked on Apr 3, 2025

Page view(s)

11
checked on Jan 31, 2025

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.